Dimetapp Ultra Plus Cough Cold & Flu + Immune Support 24 Liquid Capsules
Dimetapp Ultra Plus Cough Cold & Flu + Immune Support 24 Liquid Capsules
Product Code: EP82962
$14.49
IMPORTANT NOTICE:
Please read the conditions below and check the box to enable purchase of this product.
add to cart
 
General Information

Dimetapp Ultra Plus Cough Cold & Flu + Immune Support provides liquid fast relief for blocked nose, dry irritating cough, runny nose, sore throat, body aches & pains, and headaches.

The daytime capsules provide liquid Fast non-drowsy relief from the symptoms of cold and flu, such as: Headaches.- Body aches & pains. Blocked nose. Dry irritating cough. Runny nose. Sore throat.
Dimetapp Cough Cold & Flu Day & Night Decongestant also helps reduce fever.  The night capsules provide liquid fast relief from the major symptoms of cold and flu and also contain an antihistamine to relieve itchy, watery eyes, runny nose and sneezing an therefore allows a good night's sleep.
Dimetapp Immune Support is formulated to give you a boost of vitamins and zinc to support your immunity plus ginseng and vitamin B to support energy during recovery from cold and flu symptoms.

Boxed Contents: 24 Cold & Flu Liquid Capsules + 7 Immune Support Liquid Capsules

Size: 24 + 7 Pack

Warnings
If symptoms persist for more than a few days or are accompanied by fever, rash or persistent headache, discontinue use and consult a doctor. These could be signs of a serious condition. Paracetamol may cause severe skin reactions. If a skin reaction such as skin reddening, blisters, or rash occurs, stop use and seek medical assistance right away. Phenylephrine may cause sleeplessness in some people.

Night Capsules Only: May cause drowsiness or sedation in some people. Be cautious about driving a vehicle or operating machinery within 8 hours of taking this medicine. If still affected do not drive a vehicle or operate machinery. Avoid alcohol.

Dimetapp Immune Support:
When taken in excess of 3000 micrograms retinal equivalents, vitamin A can cause birth defects. If you are pregnant, or considering becoming pregnant, do not take vitamin A supplements without consulting your doctor or pharmacist.

Do not use:
- In children under 12 years.
- If sachet is torn or capsule foil is broken.
- If you are hypersensitive to any of the ingredients.
- If you are lactating or breastfeeding.
- During an acute asthma attack.
- With other antihistamines.
- With other products containing paracetamol, unless advised by a doctor or pharmacist.
- If you are taking prescription medication for depression, psychiatric or emotional conditions e.g. monoamine oxidase inhibitors (MAOI), selective serotonin reuptake inhibitor (SSRI) or for Parkinson's disease, or for 2 weeks after stopping the medication. If you are not sure if your prescription g medication contains one of these drugs, ask a doctor or pharmacist before taking this product.

Ask your doctor before use if you:
- Have high blood pressure.
- Have chronic cough as occurs with smoking or chronic lung disease, such as - asthma - chronic bronchitis - emphysema.
- Have a cough with excessive phlegm (mucus).
- Have heart, liver, kidney or thyroid diseases.
- Have diabetes, glaucoma or epilepsy.
- Have difficulty in urination due to enlargement of the prostate gland.
- Are taking sedatives or tranquillisers, they may increase drowsiness.
- Are pregnant.
- Are presently taking or have recently taken blood pressure medicines or decongestants.
- Are taking another cough and cold medicine.

CAUTION

Keep out of reach of children.

Do not exceed recommended dosage. If an overdose is taken or suspected, stop use and ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage.
This medication is for the relief of minor and temporary ailments and should be used strictly as directed. If symptoms persist, see your doctor. Prolonged use without medical supervision could be harmful. Contains Sodium Metabisulfite. Ask your healthcare professional before use if you are breast feeding. Vitamin supplements should not replace a balanced diet. If symptoms persist consult your healthcare professional.
Ingredients

Active Ingredients: Each Day Liquid Capsule contains: Paracetamol 300mg, Dextromethorphan Hydrobromide Monohydrate 10mg, Phenylephrine Hydrochloride 5mg. Each Night Liquid Capsule contains Paracetamol 300mg, Dextromethorphan Hydrobromide Monohydrate 10mg, Phenylephrine Hydrochloride 5mg, Chlorphenamine Maleate 2mg.

Contains: Sulfites and soya bean products.

Directions
Adults and children 12 years and over, swallow whole and take orally with water. Day: How many: 2 orange capsules, How often: morning, midday and afternoon, Night: How many: 2 green capsules, How often: bedtime; Time between each dose: 4-6 hours as necessary, Maximum: 6 Day and 2 Night capsules in 24 hours. Do not use in children under 12 years.; Immune Support: how many: 1 red liquid capsule, how often: daily; maximum: 1 capsule in 24 hours.

STORAGE INSTRUCTIONS

Store below 25°C.

Storage Temperature: Below 25°C.

Product ID: 2671047
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.
Customers Who Bought This Product Also Bought...
 

No review available.

Why Shop With Us
  • Australia's #1 Online Pharmacy
  • Lowest Prices Guaranteed
  • Safe, Secure and Trusted
  • 100% Australian - Since 1999
  • Over 500,000 Happy Customers
  • FREE SHIPPING On Orders Over $50*
Secure Shopping
View Store Locations
Feature Product
Feature Product
Please Wait...